MAUDE Adverse Event Report: ZIMMER BIOMET, INC. NEXGEN ARTICULAR SURFACE SIZE GH 12 MM HEIGHT "USE WITH PLATE 7; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. NEXGEN ARTICULAR SURFACE SIZE GH 12 MM HEIGHT "USE WITH PLATE 7; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: foreign: (b)(6).The complainant has indicated that the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Investigation incomplete.
 
Event or Problem Description
The doctor was not able to insert the polyethylene bearing into the corresponding tibial component.Attempts have been made, but there is no additional information at this time.
 
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Updated: b4, b5, g3, g6, h1, h2, h3, h6, and h10.The results of the investigation are as follows: -visual examination of the returned product identified sign of use and locking featured was flared out.-review of the device history record(s) identified no deviations or anomalies during manufacturing.-review of complaint history identified additional similar complaints for the reported item and no additional complaints for the reported item and lot combination.-a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NEXGEN ARTICULAR SURFACE SIZE GH 12 MM HEIGHT "USE WITH PLATE 7
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key12214269
Report Number0001822565-2021-01875
Device Sequence Number14551001
Product Code JWH
UDI-Device Identifier00889024212138
UDI-Public(01)00889024212138(17)280630(10)64796031
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00596405012
Device Lot Number64796031
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/19/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/28/2021
Supplement Date Received by Manufacturer08/27/2021
Initial Report FDA Received Date07/22/2021
Supplement Report FDA Received Date09/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1